Price dynamics in a Markovian limit order market

File Description SizeFormat 
1104.4596v1.pdfAccepted version664.14 kBAdobe PDFView/Open
Title: Price dynamics in a Markovian limit order market
Authors: Cont, R
De Larrard, A
Item Type: Journal Article
Issue Date: 24-Apr-2011
ISSN: 1945-497X
Publisher: SIAM
Start Page: 1
End Page: 25
Journal / Book Title: SIAM Journal on Financial Mathematics
Volume: 4
Issue: 1
Copyright Statement: © 2013, Society for Industrial and Applied Mathematics
Notes: 18 pages, 5 figures
Publication Status: Published
Publisher URL:
Appears in Collections:Financial Mathematics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons